MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was no longer functioning.Two weeks later, a surgical procedure was performed, during which a crack was identified in the cylinder connecting tube.As a result, the pump was removed and replaced, while the existing reservoir was left in place and a new one was added to the system.No patient complications were provided.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23534349
Report Number2124215-2025-80415
Device Sequence Number9083571
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)210121(10)119421002
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2021
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number119421002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured02/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1000211804; RESERVOIR: UPN: 72404161 / LOT: 119336001
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale